Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 15, 2014, 6:16 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2014, 6:16 PM EDT (22:16 UTC)
- Expired
- Jun 15, 2014, 7:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Columbia radar (KCAE), 103 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:03 PM EDT | HAIL 0.25 | 4 Ese Saint George, SC | SPOTTER REPORTED PEA SIZE HAIL ON BYRD FARM ROAD AND HIGHWAY 78. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1112 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
388
WUUS52 KCHS 152216
SVRCHS
SCC015-035-152315-
/O.NEW.KCHS.SV.W.0053.140615T2216Z-140615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
616 PM EDT SUN JUN 15 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 715 PM EDT
* AT 617 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
ALONG A LINE EXTENDING FROM EADYTOWN TO SAINT GEORGE...MOVING
SOUTHWEST AT 20 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
EADYTOWN...EASTERN LAKE MARION...HARLEYVILLE...INDIAN FIELD...SAINT
GEORGE...REEVESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3341 7990 3305 8041 3306 8053 3321 8072
3333 8051 3333 8049 3328 8048 3326 8044
3326 8037 3328 8035 3327 8030 3330 8026
3345 8022 3345 8017 3346 8016 3345 8015
3347 8014 3349 8015 3350 8013 3351 8007
TIME...MOT...LOC 2217Z 054DEG 16KT 3340 8018 3311 8054
$$2 follow-up statements
134
WWUS52 KCHS 152235
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
635 PM EDT SUN JUN 15 2014
SCC015-035-152315-
/O.CON.KCHS.SV.W.0053.000000T0000Z-140615T2315Z/
DORCHESTER SC-BERKELEY SC-
635 PM EDT SUN JUN 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR PORTIONS OF DORCHESTER AND BERKELEY COUNTIES...
AT 636 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
EADYTOWN TO PREGNALL...MOVING SOUTHWEST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CROSS...
DORCHESTER...EADYTOWN...HARLEYVILLE...REEVESVILLE...SAINT GEORGE...
SAINT STEPHEN...EASTERN LAKE MARION...INDIAN FIELD AND NORTHERN LAKE
MOULTRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3341 7990 3305 8041 3306 8053 3321 8072
3333 8051 3333 8049 3328 8048 3326 8044
3326 8037 3328 8035 3327 8030 3330 8026
3345 8022 3345 8017 3346 8016 3345 8015
3347 8014 3349 8015 3350 8013 3351 8007
TIME...MOT...LOC 2236Z 054DEG 16KT 3341 8014 3312 8050
$$924
WWUS52 KCHS 152302
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
702 PM EDT SUN JUN 15 2014
SCC015-035-152315-
/O.CON.KCHS.SV.W.0053.000000T0000Z-140615T2315Z/
DORCHESTER SC-BERKELEY SC-
702 PM EDT SUN JUN 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR PORTIONS OF DORCHESTER AND BERKELEY COUNTIES...
AT 702 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
CROSS CROSS ROADS TO PREGNALL...MOVING SOUTHWEST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CROSS...
DORCHESTER...EADYTOWN...HARLEYVILLE...REEVESVILLE...SAINT GEORGE...
SAINT STEPHEN...EASTERN LAKE MARION...INDIAN FIELD AND NORTHERN LAKE
MOULTRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3341 7990 3305 8041 3306 8053 3321 8072
3333 8051 3333 8049 3328 8048 3326 8044
3326 8037 3328 8035 3327 8030 3330 8026
3345 8022 3345 8017 3346 8016 3345 8015
3347 8014 3349 8015 3350 8013 3351 8007
TIME...MOT...LOC 2302Z 054DEG 16KT 3337 8016 3313 8050
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:01 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 15, 4:01 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT SUN JUN 15 2014 .SYNOPSIS... A WEAK COLD FRONT WILL STALL OVER THE REGION AND DISSIPATE THIS EVENING INTO TONIGHT. ATLANTIC HIGH PRESSURE WILL THEN PREVAIL THROUGH NEXT WEEKEND...WITH A TROUGH OF LOW PRESSURE BECOMING ESTABLISHED INLAND BY MID WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A MID LVL RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE SOUTHEASTERN UNITED STATES THIS EVENING AND TONIGHT WHILE A H5 SHORTWAVE CONTINUES TO SHIFT SOUTHEAST OVER FLORIDA AND OFFSHORE. DESPITE WARMER AND DRYER AIR IN THE MID/UPPER LVLS...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WHERE SBCAPES RANGE BETWEEN 3000 TO 4000 J/KG. EXPECT MAINLY PULSE TYPE SHOWERS AND/OR THUNDERSTORMS TO CONTINUE ALONG AN INLAND MOVING SEABREEZE IN SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS EVENING. A FEW THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND HEAVY RAINFALL AT TIMES...BUT THE THREAT OF ANYTHING SEVERE WILL REMAIN LOW. A WEAK SFC FRONT SHOULD MAKE WAY INTO NORTHERN ZONES OF SOUTHEAST SOUTH CAROLINA THIS EVENING...WHICH COULD SPARK A FEW ADDITIONAL SHOWERS AND/OR THUNDERSTORMS...BUT THE FRONT WILL BE IN A WEAKENING/DISSIPATING PHASE AS WE HEAD INTO THE OVERNIGHT PERIOD. GIVEN WEAK SHEAR AND THE LOSS OF DAYTIME HEATING...EXPECT MOST SHOWERS AND/OR THUNDERSTORMS TO DIMINISH NEAR OR SHORTLY AFTER SUNSET. THE MAIN CONCERN FOR THE OVERNIGHT PERIOD WILL THEN SWITCH OVER TO THE POSSIBILITY OF PATCHY FOG FOR AREAS AWAY FROM THE COAST. ALTHOUGH MODELS HAVE BACKED OFF A BIT ON FOG POTENTIAL...MOSTLY CLEAR SKIES...LIGHT/CALM WINDS...AND SFC DEWPTS NEAR 70...SUGGEST SOME FOG POSSIBILITY...ESPECIALLY FOR LOCATIONS THAT HAVE EXPERIENCED RAIN THIS AFTERNOON/EVENING. HAVE INTRODUCED PATCHY FOG AWAY FROM THE COAST AS A RESULT. OVERNIGHT LOW TEMPS ARE EXPECTED TO RANGE IN THE UPPER 60S INLAND TO LOWER 70S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A MID AND UPPER LEVEL RIDGE WILL REMAIN OVER OR JUST WEST OF THE AREA THROUGH THE PERIOD. AT THE SURFACE...A RIDGE OF HIGH PRESSURE WILL GENERALLY REMAIN CENTERED EAST AND SOUTH OF THE REGION OVER THE ATLANTIC WATERS. THIS WILL RESULT IN MAINLY SOUTH-SOUTHEASTERLY LOW LEVEL FLOW. DEEP LAYER MOISTURE WILL BE THE INGREDIENT LACKING THROUGH THE PERIOD...EXCEPT OVER THE EXTREME SOUTH AND INTERIOR PORTIONS OF THE FORECAST AREA ON MONDAY. HAVE CONTINUED SLIGHT CHANCE POPS EXTREME SOUTH AND INTERIOR FOR MONDAY. GIVEN THE VERY LIGHT STEERING FLOWS...ANY ISOLATED SHOWERS/THUNDERSTORMS THAT DO FORM...COULD PRODUCE LOCALLY HEAVY RAINFALL. BY TUESDAY AND WEDNESDAY...ALL MODELS AGREE WITH KEEPING ANY SIGNIFICANT PRECIP/POPS WEST AND SOUTH OF THE AREA. THUS...HAVE KEPT POPS BELOW 15%. GIVEN A DEEP LAYER RIDGE TO DOMINATE THE PATTERN THROUGH WEDNESDAY...EXPECT TEMPS /BOTH HIGHS AND LOWS/ TO BE SLIGHTLY ABOVE SEASONAL NORMALS. GENERALLY HIGHS AROUND 90 TO THE LOWER 90S...AND LOWS IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH MOST OF THE LONG TERM PERIOD WITH RESPECT TO THE OVERALL SYNOPTIC PATTERN. STRONG MID AND UPPER LEVEL RIDGING WILL PREVAIL OVER THE SOUTHEAST STATES THROUGH LATE WEEK...BEFORE BREAKING DOWN SOME OVER THE WEEKEND IN RESPONSE TO AN UPPER LOW TRACKING ACROSS THE GREAT LAKES REGION. AT THE SURFACE...HIGH PRESSURE WILL SHIFT FARTHER INTO THE ATLANTIC THROUGH THE PERIOD...WITH A LEE SIDE TROUGH BECOMING ESTABLISHED INLAND. A BACKDOOR COLD FRONT COULD DROP ACROSS THE MID-ATLANTIC REGION OVER THE WEEKEND. ISOLATED TO POSSIBLY SCATTERED SHOWERS AND THUNDERSTORMS ARE GENERALLY EXPECTED TO DEVELOP IN THE VICINITY OF THE LEE SIDE TROUGH AND ALONG/AHEAD OF THE SEA BREEZE EACH AFTERNOON AND EVENING...WITH THE BEST COVERAGE GENERALLY INLAND FROM THE COAST. TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE LONG TERM PERIOD. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING IN ASSOCIATION WITH A WEAKENING FRONT DROPPING THROUGH THE AREA AND ALONG THE SEA BREEZE. HAVE MAINTAINED VCTS AT BOTH CHS AND SAV TERMINALS FROM 18Z TO 22Z...BUT PREVAILING THUNDERSTORMS COULD BE NEEDED AT EITHER TERMINAL FOR A FEW HOURS BEFORE SUNSET. LATER TONIGHT...ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS COULD RESULT IN PATCHY FOG WITH MVFR OR LOWER VISIBILITIES AND/OR CEILINGS POSSIBLE AFTER 06Z...ESPECIALLY FOR AREAS THAT SEE RAIN THIS AFTERNOON. VFR CIGS/VSBYS WILL LIKELY RETURN AT BOTH TERMINALS BY 15Z MONDAY. EXTENDED AVIATION OUTLOOK...MAINLY VFR CONDITIONS TO PREVAIL THIS WEEK WITH ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS...ESPECIALLY MID TO LATE IN THE WORK WEEK. && .MARINE... THIS EVENING AND TONIGHT...WINDS AND SEAS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY LEVELS AS HIGH PRESSURE BUILDS SOUTH ALONG THE EASTERN SEABOARD. IN GENERAL...SOUTHEAST WINDS WILL REMAIN AT OR BELOW 10 KTS THIS EVENING AND EARLY TONIGHT BEFORE BECOMING EAST AFTER MIDNIGHT. SEAS WILL BE NO HIGHER THAN 2 FT THROUGH TONIGHT. MONDAY THROUGH FRIDAY...NO HIGHLIGHTS EXPECTED THROUGH THE PERIOD. EXPECT ATLANTIC HIGH PRESSURE TO PREVAIL THROUGH THE WORK WEEK. THIS PATTERN WILL PRODUCE SOUTHEAST TO SOUTH FLOW ACROSS THE WATERS. WIND SPEEDS WILL BE 15 KT OR LESS AND SEAS 3 FEET OR LESS. THERE COULD BE SOME NOCTURNAL SURGES...AS WELL AS ALONG THE LAND/SEA INTERFACE EACH AFTERNOON/EVENING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...DPB SHORT TERM...RFM LONG TERM...JAQ AVIATION...DPB/RFM MARINE...DPB/RFM
Hazardous weather outlook, Jun 15, 3:57 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 357 AM EDT SUN JUN 15 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-161045- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 357 AM EDT SUN JUN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 15, 4:57 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 457 PM EDT SUN JUN 15 2014 GAZ100-116-152130- BULLOCH-INLAND BRYAN- 457 PM EDT SUN JUN 15 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND BRYAN COUNTIES THROUGH 530 PM EDT... AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR IVANHOE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... HUBERT...IVANHOE...BAY...AKINS...DENMARK...PEMBROKE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... DIME SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3210 8169 3231 8179 3234 8151 3223 8143 TIME...MOT...LOC 2057Z 067DEG 9KT 3227 8153
Special weather statement, Jun 15, 5:45 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT SUN JUN 15 2014
SCZ043>045-152215-
DORCHESTER-INLAND BERKELEY-INLAND COLLETON-
545 PM EDT SUN JUN 15 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER...BERKELEY
AND COLLETON COUNTIES THROUGH 615 PM EDT...
AT 540 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR SPRING HILL...MOVING SOUTHWEST AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HUSSERTOWN...SANDRIDGE...EBENEZER...SPRING HILL...
PRINGLETOWN...FRANCIS BEIDLER FOREST...HARLEYVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3329 8025 3315 8019 3303 8041 3324 8052
3326 8037 3327 8036 3327 8032 3327 8031
3328 8029
TIME...MOT...LOC 2144Z 067DEG 6KT 3320 8028Special weather statement, Jun 15, 5:48 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
548 PM EDT SUN JUN 15 2014
SCZ045-152215-
INLAND BERKELEY-
548 PM EDT SUN JUN 15 2014
...MARINERS ON EASTERN LAKE MARION SHOULD SEEK SAFE HARBOR...
AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST
OF EADYTOWN TO EADYTOWN...MOVING SOUTHWEST AT 5 MPH. MARINERS ON
LAKE MARION ARE URGED TO SEEK SAFE HARBOR.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
WINDS UP TO 30 KNOTS...
CLOUD TO WATER LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE EXPECTED TO IMPACT LAKE MARION. BOATERS SHOULD SEEK
SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS LOW
AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS SHOULD
GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF YOU
CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 3345 8016 3341 8014 3338 8015 3340 8023
3345 8022 3345 8021 3346 8021 3345 8020
3346 8018 3345 8017 3346 8017
TIME...MOT...LOC 2148Z 039DEG 3KT 3349 8003 3336 8016Special weather statement, Jun 15, 6:10 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT SUN JUN 15 2014
SCZ044-045-152245-
DORCHESTER-INLAND BERKELEY-
610 PM EDT SUN JUN 15 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
BERKELEY COUNTIES THROUGH 645 PM EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM EADYTOWN TO
DORCHESTER...MOVING SOUTHWEST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
EBENEZER...EADYTOWN...EASTERN LAKE MARION...PREGNALL...HARLEYVILLE...
TEXAS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT
1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES. REPORTS CAN ALSO BE SENT BY EMAIL TO
CHS.SKYWARN@NOAA.GOV OR THROUGH TWITTER USING #WXREPORT.
&&
LAT...LON 3347 7991 3306 8043 3321 8071 3333 8051
3333 8049 3328 8048 3326 8044 3326 8037
3328 8035 3327 8030 3330 8026 3340 8022
3345 8022 3345 8017 3346 8016 3345 8015
3347 8014 3349 8015 3350 8013 3351 8000
TIME...MOT...LOC 2210Z 051DEG 18KT 3343 8013 3317 8042The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:56 PM EDT | Special Marine Warning | CHS | 94 min | |
| Jun 15, 5:45 PM EDT | Special Weather Statement | CHS | Dorchester | 30 min |
| Jun 15, 5:48 PM EDT | Special Weather Statement | CHS | Clarendon | 27 min |
| Jun 15, 6:10 PM EDT | Special Weather Statement | CHS | Dorchester | 35 min |
| Jun 15, 6:57 PM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 93 min |
| Jun 15, 7:15 PM EDT | Special Weather Statement | CHS | Dorchester | 30 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.